Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 30, 2014, 1:30 PM MDT for Las Animas County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2014, 1:30 PM MDT (19:30 UTC)
- Expired
- May 30, 2014, 2:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.5 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
422 WWUS85 KPUB 301930 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 130 PM MDT FRI MAY 30 2014 COZ088-302000- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 130 PM MDT FRI MAY 30 2014 ...SPECIAL WEATHER STATEMENT... AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR AGUILAR...OR 17 MILES NORTH OF TRINIDAD... MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3732 10463 3744 10468 3770 10434 3751 10414 TIME...MOT...LOC 1930Z 235DEG 32KT 3742 10459 $$ PJC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 30, 11:09 AM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 30, 11:09 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1109 AM MDT FRI MAY 30 2014 .UPDATE... ISSUED AT 1049 AM MDT FRI MAY 30 2014 REINITIALIZED GRIDS WITH RECENT OBSERVATIONS. ALSO ADJUSTED POPS TO BETTER REFLECT RADAR OBS. NO OTHER CHANGES TO FORECAST AT THIS TIME. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 316 AM MDT FRI MAY 30 2014 CURRENTLY...CONVECTION OVER THE FAR EASTERN PLAINS GRADUALLY FADING AWAY AS OF 09Z...AND WITH LATEST HRRR SUGGESTING LITTLE PRECIP EAST OF I-25 THROUGH MID MORNING...WILL GO WITH A DRY FORECAST WITH THE NEW SET OF GRIDS. STILL SOME ISOLATED -SHRA OVER THE MOUNTAINS AND HIGH VALLEYS...AND WITH PRECIP MOVING TOWARD THE AREA FROM NRN NM/WRN CO...WILL INCLUDE SOME LOW POPS FOR SHOWERS OVER MUCH OF THE HIGHER TERRAIN THIS MORNING. TODAY...MID LEVEL MOISTURE PLUME FIRMLY IN PLACE OVER COLORADO TODAY...WITH INCREASING LOW LEVEL MOISTURE OVER THE EASTERN MOUNTAINS AND PLAINS AS WELL. WELL DEFINED SHORT WAVE TROUGH JUST SOUTH OF THE FOUR CORNERS EARLY THIS MORNING WILL LIFT NORTHEAST ACROSS THE STATE THROUGH THE DAY...PROVIDING FAIRLY STRONG UPWARD MOTION. OVERALL...FACTORS LOOK FAIRLY GOOD FOR CONVECTION MOST AREAS...AND EXPECT STORMS TO FIRE FAIRLY QUICKLY BY LATE MORNING AS PEAK LIFT FROM THE UPPER WAVE OCCURS FROM MID-MORNING THROUGH MID- AFTERNOON. NOT MUCH IN THE WAY OF SHEAR FOR SEVERE STORMS TODAY...THOUGH A COUPLE LOW END PULSE SEVERE HAILERS WILL BE POSSIBLE. MAIN THREAT WILL BE HEAVY RAIN OVER THE BURN SCARS...ESPECIALLY BLACK FOREST/WALDO CANYON SCARS WHERE MOISTURE IS SLIGHTLY DEEPER. CLOUDS AND PRECIP WILL HOLD TEMPS BACK TODAY...WITH READINGS SEVERAL DEGF COOLER THAN YESTERDAY. TONIGHT...WITH UPPER WAVE LIFTING NORTHEAST FAIRLY QUICKLY...SUSPECT MAIN BODY OF CONVECTION WILL BE OVER THE EASTERN PLAINS IN THE LATE EVENING...THEN MOVE INTO KS OVERNIGHT. STILL ENOUGH MOISTURE FOR A FEW -SHRA TO LINGER OVER MAINLY THE HIGHER TERRAIN PAST MIDNIGHT...THOUGH INTENSITY SHOULD BE FAIRLY LIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 316 AM MDT FRI MAY 30 2014 ...SEVERE STORMS POSSIBLE SATURDAY... FAIRLY ACTIVE LATE SPRING PATTERN EXPECTED THIS WEEKEND AND THROUGH THE EXTENDED...AS A COUPLE SHORT WAVE TROUGHS MOVE THROUGH THE CENTRAL ROCKIES. SATURDAY...LOOKS LIKE THE BEST BET IN THE SHORT-MEDIUM RANGE FOR SVR WX. DEEP SHEAR INCREASES AS THE FIRST SHORT WAVE MOVES FROM THE INTER-MTN REGION INTO THE ROCKIES. SRLY SURFACE WINDS WILL MAINTAIN DECENT MOISTURE OVER THE PLAINS THROUGH THE DAY...ALTHOUGH SOME DRYING MAY OCCUR BY AFTERNOON OVER WRN PORTIONS OF THE CWA. BEST BET FOR SVR WILL BE E OF A LINE FROM KLHX TO KIM IN THE LATE AFTERNOON AND EARLY EVE. BULK SHEAR OF 40+ KTS...AND CAPE OF AROUND 1500 J/KG WILL BE CONDUCIVE TO SUPERCELLS WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. GENERALLY HIGH LCLS WILL MINIMIZE THE TORNADO THREAT. STORMS WILL INITIATE OVER THE HYR TRRN...THEN MOVE ONTO THE PLAINS BY LATE AFTERNOON...EXITING INTO KS BY LATE EVE. SUNDAY...LESS CERTAINTY ON THE SVR THREAT. DRY W-SW FLOW WILL BE INCREASING AS THE TROUGH MOVES THROUGH THE NRN ROCKIES...AND A DRY LINE WILL MIX EWD IN THE AFTERNOON. LOOKS LIKE THE GREATEST THREAT FOR STRONG STORMS WILL REMAIN E OF THE CWA...BUT THE KS BORDER COUNTIES COULD POTENTIALLY SEE AN EARLY STORM. SUN SHOULD BE THE WARMEST DAY OF THE PERIOD...WITH TEMPS TOPPING OUT AS HIGH AS THE MID 90S OVER THE I-25 CORRIDOR. MON-WED...LOOKS RELATIVELY DRY AS UPPER FLOW CONTINUES FROM THE W- SW. IT WILL BE PRETTY WARM OVER THE PLAINS...WITH MAX TEMPS IN THE UPPER 80S TO NR 90 EACH DAY. COULD SEE SOME MARGINAL FIRE WX THREAT DEVELOP...ESPECIALLY TUESDAY...AS MID LEVEL FLOW INCREASES TO 40-50 KTS. RED FLAG CONDITIONS WILL LIKELY BE DEPENDENT ON LOCAL FUEL STATUS DURING THIS PERIOD. BY THU-FRI...SHOULD SEE TEMPS MODERATE AS THE SECOND SHORT WAVE TROUGH MOVES THROUGH CO. THERE IS REASONABLE AGREEMENT BETWEEN THE GLOBAL MODELS ON THE OVERALL SYNOPTIC PATTERN. LATEST GFS SHOWS PRETTY DEEP MOISTURE BACKING INTO THE SRN FRONT RANGE ON FRIDAY... BRINGING A RETURN THREAT OF LOCALLY HEAVY RAIN AND POSSIBLY SOME STRONG STORMS. HAVE BOOSTED POPS SLIGHTLY FOR THIS LATTER PERIOD TO ACCOUNT FOR GOOD MODEL AGREEMENT AND POTENTIAL FOR HIGH QPF. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1049 AM MDT FRI MAY 30 2014 GENERALLY VFR AT KCOS...KPUB AND KALS TAF SITES NEXT 24 HOURS. HOWEVER...A COMBINATION OF AN UPPER LEVEL DISTURBANCE AND BETTER MOISTURE THAN YESTERDAY WILL RESULT IN MORE WIDESPREAD AND MORE INTENSE CONVECTION THAN YESTERDAY. POSSIBILITY OF MVFR/IFR/LIFR CONDITIONS ASSOCIATED WITH THIS ACTIVITY AT ANY OF THE TAF SITES...BUT MOST LIKELY AT KCOS. PRIMARY WINDOW OF CONVECTION WILL RUN 18Z-02Z. OTHER CONCERNS ASSOCIATED WITH STORMS WILL INCLUDE LIGHTNING...WIND GUSTS TO AROUND 60 MPH...AND LOCAL 1/2 TO 1 INCH DIAMETER HAIL. THE MOST INTENSE STORMS ARE LIKELY TO OCCUR ALONG AND NEAR THE KANSAS BORDER IN THE AREA OF RICHEST LOW LEVEL MOISTURE AND STRONGEST WIND SHEAR. ON SATURDAY...DRIER AIR MOVES IN. HOWEVER...STILL ENOUGH MOISTURE AROUND FOR SOME ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. SUCH ACTIVITY WILL BE MOST LIKELY ACROSS THE CENTRAL MOUNTAINS...PIKES PEAK REGION AND KANSAS BORDER AREAS...INITIALIZING 18Z-20Z. POTENTIAL FOR SEVERE STORMS WILL BE A LITTLE HIGHER SATURDAY AS WIND SHEAR INCREASES. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...PETERSEN LONG TERM...ROSE AVIATION...LW
Hazardous weather outlook, May 30, 11:17 AM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1117 AM MDT FRI MAY 30 2014 COZ058>089-093>099-311730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1117 AM MDT FRI MAY 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS THE AREA THIS AFTERNOON AND EVENING. THE MAIN STORM THREATS WILL BE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...BRIEF HEAVY RAIN...AND HAIL UP TO 1/2 INCH IN DIAMETER. A FEW STORMS THIS AFTERNOON MAY BECOME SEVERE...PRODUCING HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS OVER 60 MPH...AND MORE INTENSE RAINFALL. RAINFALL UNDER ANY OF THESE STORMS COULD CAUSE FLASH FLOODING ON AREA BURN SCARS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN EARLY SATURDAY AFTERNOON...SPREADING TO THE EASTERN PLAINS BY LATE AFTERNOON AND EARLY EVENING. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING...WIND GUSTS TO 55 MPH...AND HAIL TO PENNY SIZE. A COUPLE STORMS OVER EASTERN LAS ANIMAS...BACA...BENT...PROWERS...AND KIOWA COUNTIES MAY BECOME SEVERE. THESE STORMS COULD PRODUCE HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. ANOTHER ROUND OF STRONG TO SEVERE STORMS MAY OCCUR SUNDAY AFTERNOON ALONG AND EAST OF A DRYLINE THAT WILL DEVELOP NEAR THE KANSAS AND COLORADO BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 50/50
In the hours before
Special weather statement, May 30, 12:28 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1228 PM MDT FRI MAY 30 2014
COZ081-085-301900-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1228 PM MDT FRI MAY 30 2014
...SPECIAL WEATHER STATEMENT...
AT 1226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A LIGHT SHOWER 8 MILES SOUTH OF THE WALDO CANYON BURN SCAR...OR 8
MILES WEST OF COLORADO SPRINGS...MOVING NORTH AT 15 MPH.
RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WEST
END OF THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY
TO CAUSE FLOODING.
LOCATIONS IMPACTED INCLUDE...
WEST SIDE OF THE WALDO CANYON BURN SCAR AND CASCADE.
LAT...LON 3887 10494 3893 10500 3898 10500 3897 10495
3891 10492 3888 10491
TIME...MOT...LOC 1826Z 158DEG 15KT 3887 10497
PJCSpecial weather statement, May 30, 12:36 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1236 PM MDT FRI MAY 30 2014 COZ072-079-087-301915- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 1236 PM MDT FRI MAY 30 2014 ...SPECIAL WEATHER STATEMENT... AT 1235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LA VETA...OR 41 MILES NORTHWEST OF TRINIDAD...MOVING NORTH AT 20 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FARISITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3754 10492 3756 10512 3777 10509 3775 10482 TIME...MOT...LOC 1835Z 186DEG 16KT 3760 10503 PJC
Special weather statement, May 30, 12:59 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1259 PM MDT FRI MAY 30 2014
COZ081-084-085-302000-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1259 PM MDT FRI MAY 30 2014
...SPECIAL WEATHER STATEMENT...
AT 1258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASCADE...OR 7 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTH AT 20 MPH.
RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE
WALDO BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING.
LOCATIONS IMPACTED INCLUDE...
WALDO CANYON BURN SCAR...CASCADE...AND CHIPITA PARK.
LAT...LON 3887 10488 3887 10498 3899 10501 3899 10491
3892 10485
TIME...MOT...LOC 1858Z 169DEG 19KT 3890 10494
PJCSpecial weather statement, May 30, 1:30 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 130 PM MDT FRI MAY 30 2014 COZ088-302000- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 130 PM MDT FRI MAY 30 2014 ...SPECIAL WEATHER STATEMENT... AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR AGUILAR...OR 17 MILES NORTH OF TRINIDAD... MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3732 10463 3744 10468 3770 10434 3751 10414 TIME...MOT...LOC 1930Z 235DEG 32KT 3742 10459 PJC
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:32 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| May 30, 12:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| May 30, 12:36 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| May 30, 12:59 PM MDT | Special Weather Statement | PUB | Teller | 61 min |
| May 30, 1:54 PM MDT | Special Weather Statement | PUB | El Paso | 66 min |
| May 30, 2:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 30, 2:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| May 30, 3:04 PM MDT | Special Weather Statement | PUB | El Paso | 56 min |
| May 30, 3:41 PM MDT | Special Weather Statement | PUB | Teller | 64 min |
| May 30, 3:59 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| May 30, 4:41 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| May 30, 4:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| May 30, 5:24 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| May 30, 5:26 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| May 30, 5:40 PM MDT | Special Weather Statement | PUB | 50 min | |
| May 30, 5:45 PM MDT | Flash Flood Watch | PUB | Custer, Fremont, Huerfano | 38 hr |
| May 30, 5:51 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| May 30, 5:52 PM MDT | Special Weather Statement | PUB | Baca | 23 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.